Niazi Motlagh, Abolfazl. (1399). The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), 17-22.
Abolfazl Niazi Motlagh. "The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2, 1, 1399, 17-22.
Niazi Motlagh, Abolfazl. (1399). 'The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 2(1), pp. 17-22.
Niazi Motlagh, Abolfazl. The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 2(1): 17-22.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.